# SDR AALA201809265008

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,477 hours, 7,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 51406
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 221N OF A CHECK 17,  FOUND THE THREE LAST AISLE EMERGENCY LIGHTS,  RIGHT AISLE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK M33409, AND PERFORMED A SATISFACTORY OPS CHECK IAW AMM 33-51-06.
